Annals of Combinatorics, Volume 11, No. 3-4, 2007

M.H. Albert, M.D. Atkinson, and Robert Brignall
Permutation Classes of Polynomial Growth
Ann. Combin. 11 (2007) 249-264

M.H. Albert, Micah Coleman, Ryan Flynn, and Imre Leader
Permutations Containing Many Patterns
Ann. Combin. 11 (2007) 265-270

M.D. Atkinson
On Permutation Pattern Classes with Two Restrictions Only
Ann. Combin. 11 (2007) 271-283

Sara C. Billey and Brant C. Jones
Embedded Factor Patterns for Deodhar Elements in Kazhdan-Lusztig Theory
Ann. Combin. 11 (2007) 285-333

Mireille Bousquet-Mélou and Steve Butler
Forest-Like Permutations
Ann. Combin. 11 (2007) 335-354

Alexander Burstein
On Some Properties of Permutation Tableaux
Ann. Combin. 11 (2007) 355-368

Lynne M. Butler and W. Patrick Flanigan
A Note on Log-Convexity of q-Catalan Numbers
Ann. Combin. 11 (2007) 369-373

Sylvie Corteel, Ira M. Gessel, Carla D. Savage, and Herbert S. Wilf
The Joint Distribution of Descent and Major Index over Restricted Sets of Permutations
Ann. Combin. 11 (2007) 375-386

W.M.B. Dukes and Toufik Mansour
Signed Involutions Avoiding 2-Letter Signed Patterns
Ann. Combin. 11 (2007) 387-403

Eric S. Egge
Restricted Symmetric Permutations
Ann. Combin. 11 (2007) 405-434

Sergi Elizalde
Generating Trees for Permutations Avoiding Generalized Patterns
Ann. Combin. 11 (2007) 435-458

Henrik Eriksson, Kimmo Eriksson, Svante Linusson, and Johan Wästlund
Dense Packing of Patterns in a Permutation
Ann. Combin. 11 (2007) 459-470

Robert Johansson and Svante Linusson
Pattern Avoidance in Alternating Sign Matrices
Ann. Combin. 11 (2007) 471-480

Jeffrey Liese
Counting Descents and Ascents Relative to Equivalence Classes mod k
Ann. Combin. 11 (2007) 481-506

Amy N. Myers
Pattern Avoidance in Multiset Permutations: Bijective Proof
Ann. Combin. 11 (2007) 507-517